# SDR 2016F00242

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: General aviation
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5940974502
- Part serial: DL20
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 1,466 hours, 1,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  THE  RT OTBD SPOILER WAS FOUND DELAMINATED.
